# SDR HEEA065435

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N979BH
- Make and model: Bell 206L-3
- Aircraft serial: 51403
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Tie Bolt
- Part number: 23008030
- Condition: Bent
- Location: Compressor
- Component: 23035128
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO EXCESSIVE SMOKING.  UPON ATTEMPT TO BALANCE NOTED TIE BOLT BENT AND UNABLE TO BALANCE DUE TO CHAMFER INSIDE NR 2 WHEEL SHAFT MISMACHINED.
